Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4010
Title: A Deformed Bargmann Transform by an SU(2) Matrix Parameter
Authors: Ghanmi, Allal
Mouayn, Zouhaïr
Keywords: Laguerre 2D PolynomialsCoherent States TransformDeformed Bargmann Transform
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Source: Allal Ghanmi, Zouhaïr Mouayn, "A Deformed Bargmann Transform by an SU(2) Matrix Parameter”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 77–84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: The Laguerre 2D polynomials depending on an arbitrary matrix Q in SU(2) as a fixed parameter are used to construct a set of coherent states. The corresponding coherent state transforms constitute a deformation by matrix Q of a generalized Bargmann transform.
URI: http://hdl.handle.net/10077/4010
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:
File Description SizeFormat 
7_Ghanmi_Mouayn.pdf128.86 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

488
checked on Feb 20, 2018

Download(s)

788
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.